Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 5129051, 10 pages
https://doi.org/10.1155/2017/5129051
Research Article

A Generalization of Linear and Nonlinear Retarded Integral Inequalities in Two Independent Variables

School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China

Correspondence should be addressed to Guojing Xing; nc.ude.uds@udsjgx

Received 26 August 2017; Accepted 5 December 2017; Published 25 December 2017

Academic Editor: Eric R. Kaufmann

Copyright © 2017 Ying Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Jiang, Guojing Xing, and Chenghui Zhang, “A Generalization of Linear and Nonlinear Retarded Integral Inequalities in Two Independent Variables,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 5129051, 10 pages, 2017. https://doi.org/10.1155/2017/5129051.